MathSciNet Relay Station
MathSciNet bibliographic data
MR2247853 (2007f:13004) 13A30 (13E15)
Aberbach, Ian M.; Ghezzi, Laura; Hà, Huy Tài Homology multipliers and the relation type of parameter ideals. Pacific J. Math. 226 (2006), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement